Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 61, Number 1

All articles in this issue are freely accessible.

Univalent majorants
Raphael M. Robinson.
Trans. Amer. Math. Soc. 61 (1947), 1-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0019114
On absolute convergence of multiple Fourier series
S. Minakshisundaram and Otto Szász.
Trans. Amer. Math. Soc. 61 (1947), 36-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0019148
Density theorems for power series and complete sets
R. P. Boas.
Trans. Amer. Math. Soc. 61 (1947), 54-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0019120
The group algebra of a locally compact group
I. E. Segal.
Trans. Amer. Math. Soc. 61 (1947), 69-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0019617
Measures on locally compact topological groups
W. Ambrose.
Trans. Amer. Math. Soc. 61 (1947), 106-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0019618
Direct sum theorem for Haar measures
W. Ambrose.
Trans. Amer. Math. Soc. 61 (1947), 122-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0019619
On Sokolovsky’s “momentless shells.”
C. Truesdell.
Trans. Amer. Math. Soc. 61 (1947), 128-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0021864
On the extension of interval functions
Lawrence A. Ringenberg.
Trans. Amer. Math. Soc. 61 (1947), 134-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0018715
Multiplicative Riemann integration in normed rings
P. R. Masani.
Trans. Amer. Math. Soc. 61 (1947), 147-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0018719